# SDR REXA201000316

- Difficulty date: December 18, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 14,088 hours, 11,745 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLE DRILLED HOLE IN PRESSURE FLOOR AT FS 523.00 AT RBL 27.00.  PERFORMED A MAJOR REPAIR TO DAMAGED HOLE ON PRESSURE FLOOR AT FS 523.00 RBL 27.00 IAW BOMBARDIER SERVICES CORPORATION ENGINEERING ORDER NO: 601R-53-20026.
